# SDR NACA20110021

- Difficulty date: January 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 727232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STA 727B - 733, STR 181L.  REPAIRED CRACK IN FUSELAGE AT STA 727B-733 IAW B737-200 SRM 53-30-3 FIG 48, DETAIL XI.
